# SDR FDEA200911194053

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N305812
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP SUPPORT TRACK ROLLING SURFACE AT AF STA 499.1 FOUND WITH CORROSION AND WORN MARKS.  RT WING OTBD AFT FLAP SUPPORT TRACK AT AF STA 499.1 REMOVED AND REPLACED IAW AMM 27-51-22-4 REV 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
